# SDR TWAA9801101

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54330
- Make and model: Boeing 727231
- Aircraft serial: 20308
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 652673831
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLC - FLT 844 - DURING CLIMB, NR 3 ENGINE FIRE WARNING OCCURED.  ENGINE SPEED REDUCED TO IDLE.  RETURNED TO SLC.  REPLACED NR 3 ENGINE ANTI-ICE DUCT, MFG PART NUMBER 65-26738-31 DUE TO HOLE IN DUCT.  (M)
